# SDR SWAA2023072570785

- Difficulty date: June 15, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,064 hours, 38,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL STIFFENER RT SIDE ON POSITION 242YEW AT PASSENGER CABIN (1 EA) 2023-394445<[01] REPLACED SIDEWALL PANEL STIFFENER RT SIDE ON POSITION 242YEW AT PASSENGER CABIN I.A.W. SOPM-20-50-12 REV. 56;[02] REPLACED SIDEWALL PANEL STIFFENER RT SIDE ON POSITION 242YEW AT PASSENGER CABIN I.A.W. SOPM-20-50-12 REV. 56. JOB COMPLETED.
